# SDR DHL9980752C

- Difficulty date: March 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N807DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 45990
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Misrepaired
- Location: Passenger Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C CHECK, FWD ENTRY DOOR FWD TOP CORNER  PREVIOUS REPAIR FS 25 LONG 10L.  REMOVED PREVIOUS REPAIR AND FABRICATED AND INSTALLED DOUBLER PER SRM 53-2-0.  N/R 742.
